Found 47 results
Author [ Title(Desc)] Type Year
Filters: First Letter Of Last Name is S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
De Lellis C., Spadaro E..  2011.  Center manifold: a case study. Discrete and Continuous Dynamical Systems - Series A. 31:1249–1272.PDF icon DeLellis_Spadaro.pdf (482.25 KB)PDF icon Errata_CM_Case_study.pdf (103.47 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Continuous dissipative Euler flows and a conjecture of Onsager.. European Congress of Mathematics. PDF icon de_lellis_proc_ECM_4.pdf (382.6 KB)PDF icon Errata_proc_ECM.pdf (36.71 KB)
H
De Lellis C., L. Székelyhidi Jr..  2017.  High dimensionality and h-principle in PDE. Bulletin (new series) of the American Mathematical Society. 54:247–282.PDF icon Nash_Bull_15.pdf (484.16 KB)
De Lellis C., L. Székelyhidi Jr..  2015.  The $h$-principle and Onsager's conjecture. Eur. Math. Soc. Newsl. 95:19-24.PDF icon DeLellis_Szekelyhidi_ems_7.pdf (108.78 KB)
Conti S., De Lellis C., L. Székelyhidi Jr..  2010.  h-principle and rigidity for $C^{1,\alpha}$ isometric embeddings. Proceedings from the Abel Symposium 2010. :83–116.PDF icon iso60.pdf (233.93 KB)PDF icon Errata-iso.pdf (174.62 KB)
De Lellis C., L. Székelyhidi Jr..  2012.  The h-principle and the equations of fluid dynamics.. Bulletin of the American Mathematical Society. 49:347–375.PDF icon bull1376.pdf (426.95 KB)PDF icon Errata_Euler_BullAMS.pdf (45.6 KB)
L
De Lellis C., Focardi M., Spadaro E..  2011.  Lower semicontinuous functionals for Almgren's multiple valued functions. Annales Academiae Scientiarum Fennicae. Mathematica. 36:393–410.PDF icon DL_Fo_Sp.pdf (544.99 KB)
M
De Lellis C., Spadaro E..  2015.  Multiple valued functions and integral currents. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). 14(4):1239-1269.PDF icon complementi_R.pdf (427.54 KB)
O
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager101.pdf (528.14 KB)PDF icon Errata-Onsager.pdf (90.35 KB)